Conservative solutions to a system of variational wave equations of nematic liquid crystals

Ping Zhang, Yuxi Zheng

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

In this paper, we solve a system of hyperbolic equations by modelling nematic liquid crystals.

Original languageEnglish (US)
Pages (from-to)701-727
Number of pages27
JournalArchive for Rational Mechanics and Analysis
Volume195
Issue number3
DOIs
StatePublished - Mar 1 2010

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Conservative solutions to a system of variational wave equations of nematic liquid crystals'. Together they form a unique fingerprint.

Cite this